MathSciNet Relay Station
MathSciNet bibliographic data
MR184191 54.23
Herrlich, Horst $T\sb{v}$-Abgeschlossenheit und $T\sb{v}$-Minimalität. (German) Math. Z. 88 1965 285–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement